Kyungpook Mathematical Journal
This journal endeavours to publish research of broad interests in pure and applied mathematics. Each year one volume is published, consisting of four issues (March, June, September, December)
Kyungpook Mathematical Journal 2018; 58(3): 427~588
Articles
Examples of Central Semicommutative Rings
Yingying Wang
Kyungpook Mathematical Journal 2018; 58(3): 427-432   PDF
On the Toroidal Comaximal Graph of Lattices
Khadijeh Ahmad Javaheri, and Atossa Parsapour
Kyungpook Mathematical Journal 2018; 58(3): 433-451   PDF
On A Symbolic Method for Error Estimation of a Mixed Interpolation
Srinivasarao Thota
Kyungpook Mathematical Journal 2018; 58(3): 453-462   PDF
Some Properties of Dedekind Modules and Q-modules
Shahram Motmaen, Ahmad Yousefian Darani, and Mahdi Rahmatinia
Kyungpook Mathematical Journal 2018; 58(3): 463-472   PDF
Notes on Chain Rings and Radicals
Sodnomkhorloo Tumurbat, Dagva Dayantsolmon, and Tumenbayar Khulan
Kyungpook Mathematical Journal 2018; 58(3): 473-479   PDF
Generalized Derivations on *-prime Rings
Mohammad Ashraf, and Malik Rashid Jamal
Kyungpook Mathematical Journal 2018; 58(3): 481-488   PDF
Hyperinvariant Subspaces for Some 2×2 Operator Matrices
Il Bong Jung, Eungil Ko, and Carl Pearcy
Kyungpook Mathematical Journal 2018; 58(3): 489-494   PDF
Confluent Hypergeometric Distribution and Its Applications on Certain Classes of Univalent Functions of Conic Regions
Saurabh Porwal
Kyungpook Mathematical Journal 2018; 58(3): 495-505   PDF
Articles
Certain Geometric Properties of an Integral Operator Involving Bessel Functions
Kuppathai Appasamy Selvakumaran, and Róbert Szász
Kyungpook Mathematical Journal 2018; 58(3): 507-517   PDF
Uniqueness of Entire Functions Sharing Polynomials with Their Derivatives
Pulak Sahoo, and Gurudas Biswas
Kyungpook Mathematical Journal 2018; 58(3): 519-531   PDF
Existence of Solutions for a Class of p(x)-Kirchhoff Type Equation with Dependence on the Gradient
Eugenio Cabanillas Lapa, Juan Benito Bernui Barros, Rocio Julieta de la Cruz Marcacuzco et al.
Kyungpook Mathematical Journal 2018; 58(3): 533-546   PDF
Elliptic Linear Weingarten Surfaces
Young Ho Kim
Kyungpook Mathematical Journal 2018; 58(3): 547-557   PDF
Stability and Constant Boundary-Value Problems of f-Harmonic Maps with Potential
Bouazza Kacimi, and Ahmed Mohammed Cherif
Kyungpook Mathematical Journal 2018; 58(3): 559-571   PDF
Equivalence of Cyclic p-squared Actions on Handlebodies
Jesse Prince-Lubawy
Kyungpook Mathematical Journal 2018; 58(3): 573-581   PDF
Correction
Corrigendum to “On Soft Topological Space via Semi-open and Semi-closed Soft Sets, Kyungpook Mathematical Journal, 54(2014), 221–236”
Tareq Mohammed Al-shami
Kyungpook Mathematical Journal 2018; 58(3): 583-588   PDF